Some reduction and transformation formulas for the ...

Description

Citation

Title Some reduction and transformation formulas for the Appell hypergeometric function F-2
Author(s) Sheldon B. Opps, Nasser Saad, H. M. Srivastava
Journal Journal of Mathematical Analysis and Applications
Date 2005
Volume 302
Issue 1
Start page 180
End page 195

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 234

Adding this citation to "My List" will allow you to export this citation in other styles.